# SDR 06FDEA1209

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR APPROX 12.75 X 26.75 INCHES, RT FUSELAGE STA 1010 STRINGER 26R TO 26L REPAIR REQUIRES EVALUATION FOR MAJOR MINER DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  *S/D*  REPAIRED PER FED EX EA 7-5330-96615.
